| Model Number |
363423 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The device involved has not been received for evaluation, and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: while staff was attempting to prime the tubing, a white hard piece was found in the tubing.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for further evaluation.Without the actual device, a thorough investigation could not be performed. review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection. we will maintain this report for further references and continue to monitor other reports for similar occurrences. if any additional pertinent information becomes available, a follow up will be submitted.